# SDR DALA2024092609435

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 17,110 hours, 2,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED FOR DAMAGE FOUND DURING EO 2KU DEMOD PER EO 2330-01360-16D AT LUG POSITION #4. CORRECTIVE ACTION: COMPLIED WITH AA 2330-01360 AND ERA 621028-34. (0575957)
